# SDR R61A201912211419

- Difficulty date: December 13, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 17,130 hours, 11,475 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 17016131001
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK COMPLETION*** AT FR12 & BL0 COCKPIT FLOOR STRUCTURE ANGLE FOUND CRACKED. REMOVED AND REPLACED ANGLE IAW SRM 51-41-01. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
